Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 7, 2007, 10:30 AM CDT for Faulk County, Hand County, Spink County, South Dakota. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 10:30 AM CDT (15:30 UTC)
- Expired
- Jun 7, 2007, 10:50 AM CDT
- In force
- 20 min
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
Counties Faulk County, SD, Hand County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 71 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 3.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KABR 071530 SVRABR SDC049-059-115-071600- /O.NEW.KABR.SV.W.0065.070607T1530Z-070607T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 1030 AM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HAND COUNTY IN CENTRAL SOUTH DAKOTA... SOUTHEASTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA... WEST CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 1100 AM CDT * AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF ZELL...OR 13 MILES WEST OF REDFIELD...MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ZELL AND ROCKHAM AROUND 1040 AM CDT... THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. TAKE SHELTER NOW REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. LAT...LON 4482 9894 4472 9869 4497 9850 4506 9893 $$ KEARNS
2 follow-up statements
000 WWUS53 KABR 071543 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1043 AM CDT THU JUN 7 2007 SDC059-071553- /O.CAN.KABR.SV.W.0065.000000T0000Z-070607T1600Z/ HAND SD- 1043 AM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HAND COUNTY HAS BEEN CANCELLED... LAT...LON 4490 9886 4482 9864 4497 9850 4506 9893 $$ SDC049-115-071600- /O.CON.KABR.SV.W.0065.000000T0000Z-070607T1600Z/ FAULK SD-SPINK SD- 1043 AM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR WEST CENTRAL SPINK AND SOUTHEASTERN FAULK COUNTIES... AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR ZELL...OR 12 MILES WEST OF REDFIELD... MOVING NORTHEAST AT 15 MPH. LAT...LON 4490 9886 4482 9864 4497 9850 4506 9893 $$ KEARNS
000 WWUS53 KABR 071550 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1050 AM CDT THU JUN 7 2007 SDC049-115-071600- /O.CAN.KABR.SV.W.0065.000000T0000Z-070607T1600Z/ FAULK SD-SPINK SD- 1050 AM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SPINK AND SOUTHEASTERN FAULK COUNTIES HAS BEEN CANCELLED... LAT...LON 4490 9886 4482 9864 4497 9850 4506 9893 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:05 AM CDT, 6 hours 25 minutes earlier.
Area forecast discussion, Jun 7, 4:05 AM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
405 AM CDT THU JUN 7 2007
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
MAIN CONCERNS TODAY CENTER AROUND PRECIP CHANCES AND WIND ADVISORY
POTENTIAL ACROSS THE ENTIRE CWA. STRONG SURFACE LOW NOW CENTERED
OVER THE ND/SD BORDER WITH JUST A FEW LIGHT SHOWERS MOVING NORTH
ACROSS THE SOUTHERN HALF OF SD. MANY THINGS TO WATCH FOR TODAY
INCLUDING TEMPERATURES AND WINDS...AS WELL AS PRECIP POTENTIAL. AS
SURFACE LOW MOVES NORTHEAST WRAP AROUND PRECIPITATION STILL
EXPECTED TO SWING THROUGH FROM WEST TO EAST ACROSS THE AREA. ALL
MODELS AND SREF DATA SHOWING VERY GOOD CHANCES FOR RAIN
TODAY...ALTHOUGH AMOUNTS SHOULD REMAIN LESS THAN A HALF INCH IN
MOST PLACES. ISSUED A WIND ADVISORY FOR TODAY BEGINNING MIDDAY
ACROSS THE WESTERN HALF OF THE CWA...THEN INCLUDING THE EASTERN
COUNTIES BY MID AFTERNOON. GUIDANCE SHOWING SUSTAINED WINDS AROUND
30 KTS IN MANY LOCATIONS. MODELS SHOW A VERY IMPRESSIVE PRESSURE
RISE BUBBLE MOVING THROUGH THE AREA THIS AFTERNOON. FEEL THE BEST
BET FOR ADVISORY WINDS WILL BE ACROSS CENTRAL SD. A BIT MORE
UNCERTAIN ACROSS THE EAST AS THE NEW 06Z NAM HAS TRENDED A BIT
SLOWER WITH FRONTAL PASSAGE AND ONSET OF STRONGER WINDS. BY THE
TIME THE STRONGER WINDS MAKE IT INTO EASTERN SD WE SHOULD BE
NEARING THE END OF STRONGEST DAYTIME HEATING AND IT MAY BE JUST A
BIT MORE DIFFICULT TO REALIZE CRITERIA. THERE WILL ALSO BE AN
ABUNDANCE OF CLOUDS/PRECIP ACROSS CENTRAL SD WHICH MAY ACT TO
DIMINISH WINDS SLIGHTLY. BUT ON THE OTHER HAND...CAA IS SO
IMPRESSIVE TODAY AND SOUNDINGS APPEAR TO MIX OUT JUST ENOUGH IN
THE LOWER LEVELS TO MIX DOWN STRONGER WINDS ALOFT. NEXT CHALLENGE
IS HIGH TEMPS. THE EAST WILL BE ABLE TO WARM INTO THE 70S MORE
THAN LIKELY AS ENOUGH WARM AIR WILL BE PRESENT BEFORE THE STRONG
COLD FRONT SWINGS THROUGH THE AREA. 850 MB TEMPS START OFF IN THE
MID TEENS TODAY EAST OF THE JAMES VALLEY BUT DROP INTO THE SINGLE
DIGITS BY LATE AFTERNOON. THE STORM SYSTEM MOVES EAST TONIGHT
MAKING WAY FOR SEASONABLE TEMPS AND DRY CONDITIONS FOR FRIDAY AND
FRIDAY NIGHT.
.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE UPPER FLOW WILL BE NEARLY ZONAL OVER THE UPPER MIDWEST
SATURDAY THROUGH THE DAY SUNDAY...THEN BECOMES SOUTHWESTERLY AS A
TROUGH DIGS FROM THE PACIFIC NORTHWEST TO ARIZONA AND A RIDGE
BUILDS OVER THE MISSISSIPPI VALLEY. THE RIDGE CONTINUES TO BUILD
EAST OF THE REGION ON MONDAY AS THE TROUGH BECOMES ORIENTED FROM
EASTERN OREGON TO COLORADO. THE TROUGH SLIDES EAST TUESDAY...REACHING
THE DAKOTAS LATE TUESDAY NIGHT...THEN GETS PUSHED TO THE NORTHEAST
AS A RIDGE BUILDS OVER THE SOUTHERN AND CENTRAL PLAINS.
AT THE SURFACE...HIGH PRESSURE WILL BE JUST EAST OF THE AREA
SATURDAY...WITH A TROUGH OVER THE WESTERN HIGH PLAINS. THE TROUGH
BROADENS SLIGHTLY TO ENCOMPASS THE ENTIRE PLAINS SATURDAY
NIGHT...THEN STRENGTHENS AND REMAINS OVER THE PLAINS THROUGH THE
DAY TUESDAY BEFORE FINALLY SLIDING EAST OF THE REGION TUESDAY
NIGHT. HIGH PRESSURE BEGINS TO NOSE OVER THE WESTERN HALF OF THE
STATE LATE TUESDAY NIGHT...THEN MOVES OVER THE PLAINS WEDNESDAY.
WITH THE SURFACE TROUGH BASICALLY SITTING OVER THE REGION THROUGH
MUCH OF THE PERIOD...LEFT A SMALL POP IN FROM SATURDAY AFTERNOON
THROUGH THE END OF THE PERIOD.
H85 TEMPS WILL BE IN THE TEENS TO LOWER 20S THROUGH THE
PERIOD...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED.
&&
.AVIATION...
A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY...WITH WINDS
SHIFTING TO THE NORTHWEST AND INCREASING INTO THE 25 TO 40 MPH
RANGE. THESE STRONG WINDS WILL OCCUR THROUGH AROUND 03Z. RAIN
SHOWERS WILL ALSO OVERSPREAD THE REGION FROM NORTHWEST TO
SOUTHEAST BEHIND THE FRONT...WITH CIGS GENERALLY EXPECTED TO FALL
INTO THE MVFR CATEGORY BETWEEN 1000-1500 FEET WITH THE SHOWERS.
VSBYS ARE EXPECTED TO REMAIN VFR.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM
MDT/ THIS EVENING FOR BROWN-BUFFALO-CAMPBELL-CORSON-DEWEY-
EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-
SPINK-STANLEY-SULLY-WALWORTH.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS.
MN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...TT
LONG TERM...AP
AVIATION...APHazardous weather outlook, Jun 7, 4:50 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 450 AM CDT THU JUN 7 2007 SDZ003>006-009-010-015>018-033>037-045-048-051-081000- CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 450 AM CDT THU JUN 7 2007 /350 AM MDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS FROM 25 TO 35 MPH WILL DEVELOP BY MIDDAY ACROSS CENTRAL SOUTH DAKOTA AND SPREAD EAST INTO THE JAMES RIVER VALLEY BY EARLY AFTERNOON. WIND GUSTS NEAR 45 MPH ARE POSSIBLE. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ007-008-011-019>023-081000- TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 450 AM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS FROM 25 TO 35 MPH WILL SPREAD INTO FAR EASTERN SOUTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA BY MID AFTERNOON. WIND GUSTS OVER 40 MPH ARE POSSIBLE. A WIND ADVISORY IS IN EFFECT FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TT
In the hours before
Local storm report, Jun 7, 4:57 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
457 AM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM NON-TSTM WND GST HAYTI 44.66N 97.20W
06/07/2007 M59 MPH HAMLIN SD EMERGENCY MNGR
POWER LINES DOWN AND SEVERAL TREES DOWN AND/OR UPROOTED.
SOME STRUCTURAL DAMAGE DUE TO FALLING TREES.
0235 AM NON-TSTM WND GST ORTONVILLE 45.30N 96.44W
06/07/2007 M59 MPH BIG STONE MN AWOS
&&
APLocal storm report, Jun 7, 4:58 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
458 AM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST 18 S PIERRE 44.11N 100.32W
06/06/2007 M60.00 MPH LYMAN SD MESONET
FT PIERRE RAWS SITE
0745 PM TSTM WND GST RELIANCE 43.88N 99.60W
06/06/2007 E60.00 MPH LYMAN SD EMERGENCY MNGR
0820 PM TSTM WND GST 3 NW MISSION RIDGE 44.72N 100.83W
06/06/2007 M65.00 MPH STANLEY SD CO-OP OBSERVER
0905 PM HAIL 8 N GLENHAM 45.65N 100.27W
06/06/2007 E0.88 INCH CAMPBELL SD CO-OP OBSERVER
0945 PM HAIL CRAVENS CORNER 45.45N 98.93W
06/06/2007 M1.00 INCH EDMUNDS SD LAW ENFORCEMENT
NICKEL AND QUARTER SIZE HAIL WITH 40 TO 45 MPH WINDS.
0133 AM NON-TSTM WND GST HAYTI 44.66N 97.20W
06/07/2007 M59.00 MPH HAMLIN SD EMERGENCY MNGR
POWER LINES DOWN AND SEVERAL TREES DOWN AND/OR UPROOTED.
SOME STRUCTURAL DAMAGE DUE TO FALLING TREES.
0235 AM NON-TSTM WND GST ORTONVILLE 45.30N 96.44W
06/07/2007 M59.00 MPH BIG STONE MN AWOS
&&
APLocal storm report, Jun 7, 5:09 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
509 AM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL MOBRIDGE 45.54N 100.44W
06/06/2007 E0.88 INCH WALWORTH SD PUBLIC
REPORTED BY COCORAHS OBSERVER
&&
APLocal storm report, Jun 7, 5:10 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
510 AM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST 18 S PIERRE 44.11N 100.32W
06/06/2007 M60.00 MPH LYMAN SD MESONET
FT PIERRE RAWS SITE
0745 PM TSTM WND GST RELIANCE 43.88N 99.60W
06/06/2007 E60.00 MPH LYMAN SD EMERGENCY MNGR
0820 PM TSTM WND GST 3 NW MISSION RIDGE 44.72N 100.83W
06/06/2007 M65.00 MPH STANLEY SD CO-OP OBSERVER
0855 PM HAIL MOBRIDGE 45.54N 100.44W
06/06/2007 E0.88 INCH WALWORTH SD PUBLIC
REPORTED BY COCORAHS OBSERVER
0905 PM HAIL 8 N GLENHAM 45.65N 100.27W
06/06/2007 E0.88 INCH CAMPBELL SD CO-OP OBSERVER
0945 PM HAIL CRAVENS CORNER 45.45N 98.93W
06/06/2007 M1.00 INCH EDMUNDS SD LAW ENFORCEMENT
NICKEL AND QUARTER SIZE HAIL WITH 40 TO 45 MPH WINDS.
0133 AM NON-TSTM WND GST HAYTI 44.66N 97.20W
06/07/2007 M59.00 MPH HAMLIN SD EMERGENCY MNGR
POWER LINES DOWN AND SEVERAL TREES DOWN AND/OR UPROOTED.
SOME STRUCTURAL DAMAGE DUE TO FALLING TREES.
0235 AM NON-TSTM WND GST ORTONVILLE 45.30N 96.44W
06/07/2007 M59.00 MPH BIG STONE MN AWOS
&&
APThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:01 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 29 min |
| Jun 6, 7:06 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman | 54 min |
| Jun 6, 8:07 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter | 38 min |
| Jun 6, 8:16 PM CDT | Severe Thunderstorm Warning | ABR | Potter, Sully | 44 min |
| Jun 6, 8:35 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 25 min |
| Jun 6, 8:40 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey, Walworth | 50 min |
| Jun 6, 8:58 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, Faulk, Potter, Walworth | 32 min |
| Jun 6, 9:02 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey | 43 min |
| Jun 6, 9:11 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Walworth | 39 min |
| Jun 6, 9:41 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 49 min |
| Jun 6, 9:53 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 43 min |
| Jun 6, 10:07 PM CDT | Severe Thunderstorm Warning | ABR | McPherson | 23 min |
| Jun 6, 10:15 PM CDT | Severe Thunderstorm Warning | ABR | Day | 30 min |
| Jun 7, 4:15 AM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 17 hr |
| Jun 7, 12:06 PM CDT | Severe Thunderstorm Warning | ABR | Day | 36 min |
| Jun 7, 12:26 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall, Roberts | 64 min |
| Jun 7, 12:37 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 8 min |
| Jun 7, 12:46 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 59 min |
| Jun 7, 1:06 PM CDT | Tornado Warning | ABR | Roberts | 24 min |
| Jun 7, 1:09 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Roberts | 43 min |
| Jun 7, 1:41 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 19 min |
| Jun 7, 1:47 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 34 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.